| Catalog Number |
5407120472 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events.4 events were reported for this quarter.Product return status.1 device was not available for evaluation.3 devices were received.Evaluation findings (results/components).1 device: no findings available / part/component/sub-assembly term not applicable.1 device: wear problem / spacer, washer, adhesive.1 device: wear problem / ball, adhesive.1 device: wear problem / bearings.Product disposition.1 device: product not received.3 devices: scrapped by stryker.Additional information.4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 4 events for the failure: detachment of device or device component.- 1 event had no health consequences or impact.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.